Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

rebound

Posted by katekite on April 27, 2002, at 10:31:45

In reply to Losing IQ Points on Adderall, posted by rgreene on April 27, 2002, at 1:37:22

You may be experiencing rebound which can be worse than your natural state. Rebound is variously said to start when you are close to wear-off of the med and last/worsen/improve (depending what source you look at) over the following 8 hrs. How long does adderall last for you? If its not lasting long enough you might need a higher dose. I think its adderall that lasts longer at higher doses (can't recall for sure, maybe thats adderall xr only).

I hope I'm right in saying eating usually causes a temporary boom in serotonin. (is that true anyone?)And serotonin I'm starting to think of as inhibitory to dopamine, in an oversimplified view. The post-thanksgiving dinner effect where its all one can do to pay attention to the football game. Something more mild but similar could be going on when you eat. Hard to avoid eating, though.

Have you been on concerta? or adderall xr?

Well thems ma theories.
kate


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:katekite thread:104266
URL: http://www.dr-bob.org/babble/20020425/msgs/104292.html